# SDR ASOA201000920

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,505 hours, 13,738 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 513.00 HAS CORROSION AT PRESSURE FLOOR.   COMPLIED WITH STEP 2 OF REO 601R-53-41-1241. PERFORMED EDDY CURRENT OF LT FRAME 513 AT PRESSURE FLOOR REPAIR IAW NDTM 51-20-06. NO INDICATIONS NOTED AT THIS TIME.  COMPLIED WITH STEPS 3, 4 AND 5 OF REO 601R-53-41-1241 BY ROTO PEENING, RESTORED PROTECTIVE FINISH AND APPLIED CORROSION INHIBITING COMPOUND TO THE REWORKED AREA.  COMPLIED WITH EC/TC REO 601R-53-41-1241.
